# SDR UIEA2012092900445

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,205 hours, 14,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0955
- Condition: Unwanted Deploy
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE DEPLOYED.  R & R DOOR SLIDE, DOOR FUNCTIONAL. IAW MM 25-66-01.
